# SDR NSVA20070183

- Difficulty date: July 13, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 23,994 hours, 36,307 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Ovrspeed Limiter
- Part number: 210461
- Part serial: 2499245
- Condition: Malfunctioned
- Location: Lt Prop Governor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, LT PROP FEATHERED.  REMOVED AND REPLACED OVERSPEED GOVERNOR, AND REMOVED AND REPLACED PROP GOVERNOR ON LT SIDE REF 61-20-02, PN:8210-410 SN: 11536603.
